# SDR UIEA2022052300511

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Screw
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #2, INBOARD /SIDE  NACELLE  STRUT  HAVE  SEVERAL SCREWS  MISSING  IN  DIFFERENT  PANELS. INSTALLED SCREWS AT ENGINE # 2 INBOARD SIDE NACELLE STRUT IN DIFFERENT PANELS AS PER 767-300 SRM 51-40-02-0G-0.
